# SDR AALA20000705

- Difficulty date: April 14, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N296AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49308
- Aircraft time: 44,972 hours, 24,216 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - AFT DOOR FRAME ST 1214 - STA 1217 UPPER FRAME WEB CORRODED AROUND 2 EACH NUTPLATES ABOVE STR 28R.  CUT OUT DAMAGED SECTION OF SEB, FABRICATED AND INSTALLED NEW WEB SECTION PER AARD 53-10-00-24.  (X)
